MathSciNet Relay Station
MathSciNet bibliographic data
MR1729096 (2001c:34178) 34L25 (35P25 47A40 47E05 81U05)
Weder, Ricardo The $W\sb {k,p}$-continuity of the Schrödinger wave operators on the line. Comm. Math. Phys. 208 (1999), no. 2, 507–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement